Real Analysis Exchange

The Choquet Integral in Capacity

Sorin G. Gal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we introduce and study the new concept of the Choquet integral in capacity, which generalizes the Riemann integral in probability and the classical Choquet integral. Properties of this new integral are proved and some applications are presented.

Article information

Source
Real Anal. Exchange, Volume 43, Number 2 (2018), 263-280.

Dates
First available in Project Euclid: 27 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.rae/1530064960

Digital Object Identifier
doi:10.14321/realanalexch.43.2.0263

Mathematical Reviews number (MathSciNet)
MR2002651

Zentralblatt MATH identifier
06924888

Subjects
Primary: 28A10: Real- or complex-valued set functions 28A12: Contents, measures, outer measures, capacities
Secondary: 28A25: Integration with respect to measures and other set functions

Keywords
capacity Choquet integral Choquet integral in capacity

Citation

Gal, Sorin G. The Choquet Integral in Capacity. Real Anal. Exchange 43 (2018), no. 2, 263--280. doi:10.14321/realanalexch.43.2.0263. https://projecteuclid.org/euclid.rae/1530064960


Export citation